# SDR GTIA020938

- Difficulty date: July 16, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND STRINGER 30 CORRODED FS 617 TO 610, FS 617-636, 636-655, 674-655.  FOUND TO BE OUT OF LIMITS.  REMOVED LONGERON REPAIR STATION.  FABRICATED LONGERON SPLICES AND REPAIR STATION.  INSTALLED LONGERON 30 AND SPLICES REPAIR.  (M)
